uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On restriction of maximal multipliers in weighted settings
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2012 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 364, no 5, 2241-2260 p.Article in journal (Refereed) Published
Abstract [en]

We obtain restriction results of K. De Leeuw's type for maximal operators defined through Fourier multipliers of either strong or weak type for weighted L-p spaces with 1 <= p <= infinity. Applications to the case of Hormander-Mihlin multipliers, singular integral operators and Bochner-Riesz sums are given.

Place, publisher, year, edition, pages
2012. Vol. 364, no 5, 2241-2260 p.
Keyword [en]
Weighted L-p spaces, Fourier multipliers
National Category
URN: urn:nbn:se:uu:diva-161117ISI: 000302826600001OAI: oai:DiVA.org:uu-161117DiVA: diva2:454527
Available from: 2011-11-07 Created: 2011-11-07 Last updated: 2012-05-24Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Rodríguez-López, Salvador
By organisation
Analysis and Applied Mathematics
In the same journal
Transactions of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 219 hits
ReferencesLink to record
Permanent link

Direct link